MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502050
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Obstruction/Occlusion (2422); Urinary Incontinence (4572)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported lot number 20408100 does not provide a match in the system search; however, it was reported that the expiration date is november 28, 2022.(b)(4).The complainant indicated that the device was disposed and is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage blue system device was implanted into the patient during a mid-urethral sling placement procedure performed on (b)(6) 2021 to treat stress urinary incontinence.When the patient was leaking urine after the procedure they discovered bladder perforation and removed the mesh on (b)(6) 2021.The patient was then rescheduled for a new mesh implant (advantage blue system) three months later.Prior to the new implant, bladder stone caused by the fragments of the original mesh was discovered via cystoscopy and was removed.Subsequently, the patient had the new mid-urethral sling implanted.Reportedly, the issue has been resolved and the patient's current condition is good.

Brand Name
ADVANTAGE BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11778222
Report Number3005099803-2021-02044
Device Sequence Number17055698
Product Code OTN
UDI-Device Identifier08714729961918
UDI-Public08714729961918
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberM0068502050
Device Catalogue Number73184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;